# SDR ASAA2022011037123

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 21,703 hours, 6,720 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010303
- Part serial: 006103
- Condition: Damaged
- Location: Flight Compartme
- Part time: 21,716 hours, 6,725 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FMCS CONTROL DISPLAY UNIT (CDU) HAS DAMAGED HARDWARE. GROUNDED - YES. REMOVED AND REPLACED FMCS (#1 - L/H SIDE) CONTROL DISPLAY UNIT REF B737-900 AMM 34-61-01-000/400-802. ACCOMPLISHED CDU SOFTWARE CONFIGURATION CHECK REF AMM 34-61-00-750-802. PER IPC 34-61-01-03 CDU OPS P/N 3463-SMI-001-02. ALL TESTS PASSED. ALL C/BS RESET.
